Depersonalization Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
413 Posts
Discussion Starter · #1 ·
ok this is getting radiculous!

it feels like i am being pushed around...

my body feels really odd...

but my head feels so heavy and feels as though it is swaying all the time!

it has nothing to do with standing up too quick and all that....

this is constant...

what can i do to help?

i am drinking plenty but the feeling is getting worse!

and i know my doctor is just going to say it is the anxiety....without checking me out first...

but this really does not feel like anxiety....

i have NEVER been like this before!

it is a bit like trying to do things underwater!

i constantly feel like i am going to pass out/black out any second...

any comments would really be appreciated...

thank you :)
 
G

·
hey shadowness, as you know i have this problem 24/7 and it makes ,e stay inside the house and not do much at all. what i wanted to tell you was this: YOU ARE IN MED WITHDRAWAL!!!!! stop looking for something that is wrong with you, cause it all comes down to the damn withdrawal.
 

·
Registered
Joined
·
749 Posts
I have had the swaying, but the good news is its settled down a bit, it only happens now when i try to go out on my own so my anxiety levels go sky high and i can hardly walk in a straight line......

.....I know its hard shadowness but it will calm down, just try the breathing techniques. People do pass out sometimes with anxiety but if it does happen u will get up again and carry on the fight for recovery :D
 

·
Registered
Joined
·
413 Posts
Discussion Starter · #4 ·
thank you for replying guys....

YOU ARE IN MED WITHDRAWAL!!!!! stop looking for something that is wrong with you, cause it all comes down to the damn withdrawal.
i know this is no doubt the problem...and i know i am no doubt searching for something i will not find...

but this is really getting so hard to cope with and i do not know what to do...

what i meant by this post really is for help in dealing with all this...

this is really scaring the hell out of me now and coping is so hard!

i am just venting....sorry....i so what to be well again...

i want these symptoms to go but what can i do to help it? is there actually anything non-medication?
 

·
Registered
Joined
·
663 Posts
I dont believe its anxiety. It sounds like drug withdrawal(benzos) to me. I also had this symptom for months and months after coming off of Klonopin. Are you withdrawing from drugs?

Joe
 

·
Registered
Joined
·
723 Posts
hi shadowness

what med withdrawal are you talking about, i thought you didnt take any?
non med ways: diet, supplements, massage or therapy are all i know of.
 

·
Registered
Joined
·
413 Posts
Discussion Starter · #7 ·
i have not been on meds for about 5 months (apart from trying clomipramine about 4 weeks ago but did not stay on them)...

the last drug i took was effexor (venlafaxine)...

i took two (not on same day....over two days)...and got an allergic reaction....

i felt awful for weeks and started anaylsing everything and i think this was the cause of my dp/dr....

but recently i have been feeling much worse....

so light head and my vision is getting more and more distorted....

my head just feels to awful to explain!

and my body feels so heavy and disorientated...

it is really scaring me!
 
1 - 7 of 7 Posts
Top